Startseite UB

Analytical perturbative approach to periodic orbits in the homogeneous quartic oscillator potential

Brack, Matthias and Fedotkin, Sergey and Magner, Aleksandr and Mehta, Mitaxi (2003) Analytical perturbative approach to periodic orbits in the homogeneous quartic oscillator potential. Journal of Physics A 36 (4), pp. 1095-1110.

[img]PDF
Download (526kB) - Repository staff only

at publisher (via DOI)

at arXiv


Abstract

We present an analytical calculation of periodic orbits in the homogeneous quartic oscillator potential. Exploiting the properties of the periodic Lame functions that describe the orbits bifurcated from the fundamental linear orbit in the vicinity of the bifurcation points, we use perturbation theory to obtain their evolution away from the bifurcation points. As an application, we derive an ...

plus


Export bibliographical data



Item Type:Article
Date:2003
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Schäfer > Group Matthias Brack
Projects:Graduiertenkolleg Nichtlinearität und Nichtgleichgewicht
Identification Number:
ValueType
10.1088/0305-4470/36/4/317DOI
nlin.CD/0207043arXiv ID
Related URLs:
URLURL Type
http://arxiv.org/abs/nlin.CD/0207043Preprint
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Redakteur Physik
Deposited On:20 Mar 2007
Last Modified:13 Mar 2014 09:59
Item ID:1656
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact